# SDR SWAA2020081006704

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,975 hours, 20,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT ENTRY DOOR SLIDE IS CATCHING ON THE DOOR FRAME.SECURED AFT ENTRY DOOR SLIDE PER THE MM 25-66-01
